MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. ZIMMER® S.G. CARRIER 16 IN LENGTH; EXPANDER, SURGICAL, SKIN GRAFT

ZIMMER SURGICAL, INC. ZIMMER® S.G. CARRIER 16 IN LENGTH; EXPANDER, SURGICAL, SKIN GRAFT
Catalog Number 00771600010
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation into the reported event has been initiated under (b)(4).Once the investigation has been completed, a follow up report will be submitted with the investigation results and any actions taken by the manufacturer.G2: foreign: japan.
 
Event or Problem Description
It was reported during the incoming inspection, a team member found foreign substance.There was no patient involvement.Due diligence is complete, there is no additional information.
 
Additional Manufacturer Narrative
Upon receipt of additional information, it was determined this product should not have been reported since the debris was within specification and the package was conforming.This medwatch is being voided.
 
Event or Problem Description

Brand Name
ZIMMER® S.G. CARRIER 16 IN LENGTH
Common Device Name
EXPANDER, SURGICAL, SKIN GRAFT
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key21277519
Report Number0001526350-2025-00126
Device Sequence Number7892328
Product Code FZW
UDI-Device Identifier00889024380172
UDI-Public(01)00889024380172(17)291203(10)79641595
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00771600010
Device Lot Number79641595
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2025
Supplement Date Received by Manufacturer07/25/2025
Initial Report FDA Received Date01/30/2025
Supplement Report FDA Received Date07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown